Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Bled during sex, increase in discharge, creamy. What could be causing this?

Hi. Last month the week before my period during sex I bled quite heavily. I have taken the same contraceptive pill for approxomatly 8 years and have always found my periods to be like clock work however last month I came on 2 days early. During the past 2 weeks I have seen an increase in discharge and it is runny and creamy. Last Sunday I started itching however that stopped around Wednesday. It is now the week before my period and once again I have bled heavily during sex. I have a doctors appointment on Tuesday but I am a little concerned.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Long term use of Oral contraceptive pills is not advised, as there are associated complications with it, you can use other methods of contraceptives which act locally in uterus like IUD.
Bleeding after sex needs to be evaluated. need to get PAP smear test done, Usg abdomen for endometrial thickness, endometrial D& C study. Regular self examination of breast for any lumps, changes in size and consistency.
Your symptoms of itching and discharge shows genital infection. need to get treated for it, could be a fungal infection. need to take antifungal medication.
maintain good hygiene.
Wash your inner wear in hot water and sun dry.

Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Fri, 19 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor